# SDR 219PA0007

- Difficulty date: June 23, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 62,278 hours, 61,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  REPLACED FWD FLIGHT ATTENDANT'S EMERGENCY FLASHLIGHT BATTERY PACK PER MM 33-51-21.
